Sincronização em Metapopulações com Hierarquia na Dinâmica Local

F.T. Giordani, J.A.L. da Silva

Abstract


Neste trabalho investigamos a possibilidade de órbitas caóticas oscilarem de forma sincronizada em modelos metapopulacionais de k espécies submetidos a migração dependente da densidade. Consideramos a dinâmica local de forma hierárquica e obtemos um critério para a estabilidade do estado sincronizado de órbitas caóticas sincronizadas.

References


[1] J.C. Allen, W.M. Schaffer, D. Rosko, Chaos reduces species extinction by amplifying local population noise, Nature, 364 (1993), 229-232.

J. Best, C. Castillo-Chavez, A-A. Yakubu, Hierarchical Competition in Discrete Time Models with Dispersal, Fields Institutional of Communications, 36 (2003), 59-86.

C. Castillo-Chavez, A-A. Yakubu, Discrete time S-I-S models with complex dynamics, Nonlinear Analysis, 47 (2001), 4753-4762.

H. N. Comins, The spatial dynamics of host-parasitoid systems, J. Anim. Ecol., 61 (1992), 735-748.

M.L. de Castro, J.A.L. Silva, D.A.R. Justo, Stability in an-structured metapopulation model, J. Math. Biology, 52 (2006) 183-208.

L. Dieci, E.S. Van Vleck, Computation of a few Lyapunov exponents for continuous and discrete dynamical systems, Appl. Numer. Math., 17 (1995), 275-291.

M. Ding, W. Yang, Stability of synchronous and on-off intermittency in coupled map lattices, Physical Review E, 56 (1997), 4009-4016.

A.S. Dmitriev, M. Shirokov, S.O. Starkov, Chaotic synchronization in ensembles of coupled maps, IEEE Transactions on Circuits and Systems- : Fundamental Theory and Applications, 44 (1997), 918-926.

D.J.D. Earn, S.A. Levin, P. Rohani, Coherence and conservation, Science, 290 (2000), 1360-1364.

J.P. Eckmann, D. Ruelle, Ergodic theory of chaos and strange attractors, Am. Physical Society, 57 (1985), 617-656.

A. Gonzalez, J. H. Lawton, F. S. Gilbert, T. M. Blackburn, I. Evans-Freke, Metapopulation dynamics, abundance, and distribution in a microsystem, Science, 281 (1998), 2045-2047.

M.P. Hassell, H.N. Comins, R.M. May, Spatial structure and chaos in insect population dynamics, Nature, 353 (1991), 255-258.

M. Heino, V. Kaitala, E. Ranta, J. Lindstr¨om, Synchonous dynamics and rates of extinction in spatially structured populations, Proc. Royal Soc. London B, 264 (1997), 481-486.

R.A. Ims, H.P. Andreassen, Density-dependent dispersal and spatial population dynamics, Proc. Roy. Soc. B, 272 (2005) 913-918.

V.A.A. Jansen, A.L. Lloyd, Local stability analysis of spatially homogeneous solutions of multi-patch systems, J. Math. Biol., 41 (2000), 232-252.

A.L. Lloyd, V.A.A. Jansen, Spatiotemporal dynamics of epidemics: synchrony in metapopulation models, Math. Biosc., 188 (2004), 1-16.

P. Lancaster, M. Tismenetsky, “The Theory of Matrices”, Academic Press, London, 1985.

S.A. Levin, C.P. Goodyear, Analysis of an age-structured fishery model, J. Math. Biol., 9 (1980), 245-274.

A. Pikovsky, M. Rosenblum, J. Kurths, “Synchronization: a universal concept in nonlinear sciences”, Cambridge University Press, Cambridge, 2001.

P. Rohani, R.M. May, M.P. Hassell, Metapopulation and equilibrium stability: the effects of spatial structure, J. Theor. Biol. , 181 (1996), 97-109.

G. Sansone, R. Conti, “Non-Linear Differential Equations”, The Macmillan Company, New York, 1964.

J.A.L. Silva, J.A. Barrionuevo, F.T. Giordani, Synchronism in populations networks with non linear coupling, submetido, 2006.

J.A.L. Silva, M.L.D. Castro, D.A.R. Justo, Stability in a metapopulation model with density-dependent dispersal, Bull. Math. Biol., 63 (2001), 485-506.

J.A.L. Silva, M.L.D. Castro, D. A. R. Justo, Synchronism in a metapopulation model, Bull. Math. Biol., 62 (2000), 337-349.

J.A.L. Silva, F.T. Giordani, Density-dependent migration and synchronism in metapopulations, Bull. Math. Biol., 68 (2006), 451-465.

J.A.L. Silva, T.G. Hallam, Compensation and stability in nonlinear matrix models, Math. Bios., 31 (1992), 67-101.

R.V. Solé, J.P.G. Gamarra, Chaos, dispersal and extinction in coupled ecosystems, J. Theor. Biol., 193 (1998), 539-541.

P. Walters, “An Introduction to Ergodic Theory”, Springer, New York, 1982.

A. Wikan, E. Mjølhus, Periodicity of 4 in Age-structured population models with density dependence, J. Theor. Biol., 173 (1995), 109-119.




DOI: https://doi.org/10.5540/tema.2007.08.02.0249

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Refbacks

  • There are currently no refbacks.



Trends in Computational and Applied Mathematics

A publication of the Brazilian Society of Applied and Computational Mathematics (SBMAC)

 

Indexed in:

                        

 

Desenvolvido por:

Logomarca da Lepidus Tecnologia